# SDR REXA2022021700239

- Difficulty date: February 13, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,826 hours, 22,786 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

"WHILE CLIMBING THROUGH FL330 CABIN ALT CAUTION MSG CAME ON            
FOLLOWED BY CABIN ATL WARNING. WE COMMENCED AN EMERGENCY DECENT       
THEN PAX OXY CAUTION COME ON. WE RAN QRH, THEN DESCENDED TO 8000 FEET.
ALL MESSAGED CLEARED EXCEPT FOR PAX OXY AS THE MASK IN THE CABIN      
AUTOMATICALLY DEPLOYED                                                
CABIN PRESSIZED 8.2 INITAED 12,000 CP                                 "
"REF AML'S 3782382-1, 3782383-2, 3782384-1, 3782384-2 & 3782385-1 FOR 
ALL CORRECTIVE ACTIONS. PER SB 670BA-21-028, ORIGINAL INSULATION NEAR
RH SAFTEY VALVE SHOULD NOT BE INSTALLED, REMOVED IAW AMM 25-83-02.   
RH SAFETY VALVE OPS CHECK GOOD IAW AMM 21-32-03. FOUND INSOLATION    
BLANKET                                                              "
